# SDR ASAA2017092826309

- Difficulty date: September 28, 2017
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 30,472 hours, 8,883 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Auto Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE INOP WILL NOT ENGAGE. GROUNDED - YES. PERFORMED FIM TASK 22-31 TASK 801 BITE PROC. CHECKED GOOD. NO FAULT NOTED. NO HISTORY IN 60 DAYS. OPS NORMAL.
